hi everyone , i have a post treatment of HCV now i am suffering from side affect of interferon from last 5 month i am hypothyroidism patient from last 5 month ,my tsh is so high still at 81 its increase every month when i increase my dose now i am taking 150 mmg and doc said me increase at 200mmg, i am so worried about the increasing thyroxine dose because it also has a lot of side effect i am losing my weight about 5 kg last month and now current in my blood cp my HB level is also down from 17.20 to 14.20 so any one who suffer from same condition and any good helpful advice for me and still i have a alot of hypothyroidism symptoms.anyone please help me on these issues,,,
It is recommended that if one thyroid medication doesn't work it be changed to a different product. Ask your doctor. Also, make sure you are not taking it at the same as another medication that can affect the absorption of the thyroid med.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.